MathSciNet Relay Station
MathSciNet bibliographic data
MR102437 (21 #1230) 90.00 (06.60)
Gomory, Ralph E. Outline of an algorithm for integer solutions to linear programs. Bull. Amer. Math. Soc. 64 1958 275–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement